# SDR AALA20120702005

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 67,386 hours, 24,039 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED T-CAP AT STATION 1640 LEFT BUTTLINE 5 TO RIGHT BUTTLINE 4.  REPLACED T-CAP PER SRM 53-00-51-2R-3.
